Tokyo Journal of Mathematics

An Example of Set-theoretic Complete Intersection Lattice Ideal

Kazufumi ETO

Full-text: Open access

Abstract

We prove that the monomial curve $(t^{17}, t^{19}, t^{25}, t^{27})$ is set-theoretic complete intersection.

Article information

Source
Tokyo J. Math., Volume 29, Number 2 (2006), 319-324.

Dates
First available in Project Euclid: 1 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1170348170

Digital Object Identifier
doi:10.3836/tjm/1170348170

Mathematical Reviews number (MathSciNet)
MR2284975

Zentralblatt MATH identifier
1116.14044

Citation

ETO, Kazufumi. An Example of Set-theoretic Complete Intersection Lattice Ideal. Tokyo J. Math. 29 (2006), no. 2, 319--324. doi:10.3836/tjm/1170348170. https://projecteuclid.org/euclid.tjm/1170348170


Export citation

References

  • H. Bresinsky, Monomial space curves in ${\bf {A}}^3$ as set-theoretic complete intersections, Proc. Amer. Math. Soc. 75 (1979), 23–24.
  • H. Bresinsky, Monomial Gorenstein curves in ${\bf {A}}^4$ as set-theoretic complete intersections, Manuscripta Math. 27 (1979), 353–358.
  • R. C. Cowsik and M. V. Nori, Affine curves in characteristic $p$ are set theoretic complete intersections, Inventiones Math. 45 (1978), 111–114.
  • S. Eliahou, Idéaux de définition des courbes monomiales, in Complete Intersections, Lecture Notes in Math. vol. 1092, Springer-Verlag (1984), 229–240.
  • K. Eto, Almost complete intersection monomial curves in A$^4$, Comm. in Algebra 22 (1994), 5325–5342.
  • K. Eto, Set-theoretic complete intersection lattice ideals in monoid rings, J. Algebra 299 (2006), 689–706.
  • W. Gastinger, Über die Verschwindungsideale monomialer Kurven, PhD thesis, Univ. Regensburg, Landshut (1989).
  • E. Kunz, Einführung in die kommutative Algebra und Algebraische Geometrie, Viehweg (1979).
  • D. P. Patil, Certain monomial curves are set-theoretic complete intersections, Manuscripta Math. 68 (1990), 399–404.
  • A. Thoma, On the set-theoretic complete intersection problem for monomial curves in ${A}^n$ and ${P}^n$, J. Pure and Appl. Algebra 104 (1995), 333–344.
  • A. Thoma, On the binomial arithmetical rank, Arch. Math. 74 (2000), 22–25.
  • G. Valla, On determinantal ideals which are set-theoretic complete intersections, Compositio Math. 42 (1981), 3–11.